Repositorio de producción científica de la Universidad de Sevilla

On characterizations of classical polynomials

 

Advanced Search
 
Opened Access On characterizations of classical polynomials
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2006-11-01
Published in: Journal of Computational and Applied Mathematics, 196 (1), 320-337.
Document type: Article
Abstract: It is well known that the classical families of Jacobi, Laguerre, Hermite, and Bessel polynomials are characterized as eigenvectors of a second order linear differential operator with polynomial coefficients, Rodrigues formula, etc. In this paper we present an unified study of the classical discrete polynomials and q-polynomials of the q-Hahn tableau by using the difference calculus on linear-type lattices. We obtain in a straightforward way several characterization theorems for the classical discrete and q-polynomials of the q-Hahn tableau. Finally, a detailed discussion of the Marcelln et. al. characterization is presented.
Cite: Álvarez Nodarse, R. (2006). On characterizations of classical polynomials. Journal of Computational and Applied Mathematics, 196 (1), 320-337.
Size: 212.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/45234

DOI: 10.1016/j.cam.2005.06.046

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)